# SDR 20001106SH039

- Difficulty date: September 18, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION LOWER RIGHT HORIZONTAL STABILIZER TO CENTER BOX ATTACHMENT BARREL NUT HOLES.  (X)
